Day 10

Hi all, wow the last 10 days have been eventful! 

Still smoking have cut down a lot but since taking the stronger tablets twice a day I feel revolting for the whole day. Not much of a mother if I can't get out of bed and when I do it's just to yell. I feel horrible all kinds of sh*t! 

Nausea,bloating and now diarrea all day! Is this a common side effect? I'm starting to feel maybe champix isn't for me? And I take my hat off to people who take this and go about their normal day and just push through it!

15 Replies

  • Hi Lau,

    I haven't been on champix before but it sounds like either your dose is too high or your body will adjust to it eventually  Don't give up...  Things will sort themselves out.  Sounds dose related.... Keep up the good work👏😊xx

  • Hi Lau, first of all  well done on deciding to quit.  It does sound like   Champix  doesnt suit you. Perhaps like Arizona says it could be dose related.  I would  get advice  from your doctor or smoking cessation nurse. There are plenty of alternative treatments.  Please dont give up.  10 days of no no smoking is a brilliant start. 

    I sure some of the other members on here will  give you advice. 

    Take care. :) xx

  • Happy Easter jillygirl🎈🎈🎈🎈😊xx

  • Happy easter Arizona. 

    Enjoy your smoke free holiday.  :)

  • Hi Lau 

    Welcome to quit support and congratulations on your decision to quit smoking.

    It Certainly does sound like Champix is not for you ..Like Jilly said there is lots of other NRT available to you to assist in the quitting process.

    We do have a great support network that will be here for you :) :) 

    Stay strong - you can do this :) :) 

  • Happy Easter Linda🎈🎈🎈🎈😊☀️xx

  • Happy Easter to you too Arizona xx

  • Hi Lau and a big warm welcome to quit support😊

    It's really difficult when you have children and feel so bad☹️ Quitting can unfortunately make us bad tempered initially as we are going through a huge amount of change😩 Many people suffer from the tummy issues too. I don't have any experience with Champix but lots of people on here have used it. I'm sure someone will pop on soon that does. The only thing I know about it is you have to take it with food as it can be hard on your tummy. Have a read of the pinned posts and there is one called which NRT will suit you. This will explain the different methods. Really hope you start to feel better soon as it's tough enough being a mum💐 hang in there🚭😊

  • Happy Easter Briarwood☕️☕️☕️☕️🎈🎈🎈🎈xx

  • Aw thanks hun and you too☕️☕️☕️🐣🐣🐣xx

  • Hi Lau83, a big warm welcome to our lovely quit support community :) :) and I am loving the fact that you want to quit smoking :) :) 

    Rite Lau, down to the nitty gritty, Champix is a super NRT product and really helps us to quit :) BUT, its just not for everybody :o Your Doctor wouldnt have prescribed it for you if he thought it would harm you in any way :o Now your on the full dose of Champix, your mind and body are going through a vast change !! and I can remember when I took the Champix, I had more or less the same side affects as you are having :o  but they only lasted a few days :) :) 

    Nausea - Please eat something when you take the tabs, even if its just a couple of digestive biccies :) cos it helps :) 

    Bloating, constipation and diarrhoea are all quite common side affects in the early stages of our quit journey, even if you go cold turkey :o but as I have said, our bodies go through a big change and it will settle down soon :) 

    Irritable, snappy, short tempered again are all common side affects of quitting the ciggs :o whether your on Champix or not :o and hopefully settle down soon :) 

    Tiredness, yes, I think thats a side affect of using Champix, cos when I used it, God I had a right job getting up for work ha ha :D 

    Lau, please tell your family why your beeing a right ermmm, so and so at the moment, let them know what your going through to quit the ciggs and ask them to be patient with you, cos it wont be for long hopefully :) also, let them know you LOVE them :) :) This will also hopefully prevent your children from ever lighting up eh, cos, they are seeing how hard it is for you to quit !! if you see what I mean :) 

    Lau, the champix is well and truly in your system now and will start working for you :) I think it was about the 12th day for me, I went down from smoking 35 a day to 9 :) and thats when I knocked it on the head :) so please just try and stay with it, just for a couple more days and see how you go :) BUT, BUT, saying that, if its really getting to you, then please go see your GP and maybe look at an alternative form of NRT to help you :)  

    Good luck Lau and I hope things get better for you soon :) 

    Pete :) 

  •  I know Lau it 's a tough journey - I am off the cigs about 2 weeks now with champex - I can't better monky with all his great advice and insight . You can get meds to help with tummy upset - I was very cranky for first few days - not so much now - tiredness is what really gets to me - I have children too and work so energy is required !! So I try to get to bed earlier - don't give up though - you've come this far n if we give in now we're only going to have to start the process all over again - take care 

  • Great reply👍🏻

  • Get it checked out first I'm on it for the fourth time and it is helping me ,take it after you have eaten and with plenty of water it takes time for your body to settle down with it good luck and well done on quitting 😄

  • I'm on them too and still getting side effects after 6wks. I find if i eat just before or after taking the tablet helps alot. Don't take the evening tablet too late I find it keeps me awake and  other than that try and eat well. Going to stick with them because they are working well for me and if it rids me of fahs then I'm going to put up with the side effects a bit longer. 😯😯😯  Oh and yes I have kids too and a mum with lung cancer took me over a year after her diagnosis to get in the right frame of mind so stick to it. The hardest part is good will power x

You may also like...